I had unprotected sex five month back and took I-pill within 12 to 14 hours. I have done home tests on the sixth and ninth day which were negative. I had brown spotting on the 13th day and some spotting today as well. My last period was ten days before having sex. Is the spotting due to the I-pill or it could be early pregnancy symptoms? Also, how late can someone get spotting due to the I-pill as in my case it is over ten days?
Welcome to icliniq.com.
Well, the best way to find out whether this is spotting due to pregnancy or I-pill is by doing a simple blood test namely the serum beta hCG (human chorionic gonadotropin) to rule out pregnancy. Please share the report when ready. Home pregnancy tests are not very accurate. With regards to the duration till when one can get I-pill related. Spotting or bleeding following I-pill intake is highly unpredictable. If the blood test is negative for pregnancy, I suggest you not to worry and also avoid using I-pill as a regular contraceptive.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your history and understand your concerns. As you had I-pill, the chances of pregnancy are not there in your case. Delayed menses, if any, are due to hormonal imbalance caused by I-pill. Just wait and watch for your menses. For mor... Read fullAfter I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?
.. you doing? I do not see any reason for you to worry. Let me start by giving few basic facts about the period. Usually, ovulation occurs on the 12th to the 16th day of periods and life of the egg is 24 hours. The life of the sperm is 72 hours. S... Read fullDoes spotting after I-pill rule out pregnancy?
.. gone through your query and understand the concerns. I-pill has the usual side effect of delaying the next expected periods by two to three weeks. So, most likely her periods are delayed due to the pill. I will suggest her to get a urine pregn... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now